HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Existence conditions of framed curves for smooth curves

Files in This Item:
pre1088.pdf141.78 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84232

Title: Existence conditions of framed curves for smooth curves
Authors: Fukunaga, Tomonori Browse this author
Takahashi, Masatomo Browse this author
Issue Date: 12-May-2016
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1088
Start Page: 1
End Page: 10
Abstract: A framed curve is a smooth curve in the Euclidean space with a moving frame. We call the smooth curve in the Euclidean space the framed base curve. In this paper, we give an existence condition of framed curves. Actually, we construct a framed curve such that the image of the framed base curve coincides with the image of a given smooth curve under a condition. As a consequence, polygons in the Euclidean plane can be realised as not only a smooth curve but also a framed base curve.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69892
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University